MathSciNet Relay Station
MathSciNet bibliographic data
MR1849403 54A40 (54C35)
Ghil, Byung Moon; Joo, Sang Yeol; Kim, Yun Kyong A characterization of compact subsets of fuzzy number space. Fuzzy Sets and Systems 123 (2001), no. 2, 191–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement